# SDR 7C7A201505230037

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85330103
- Condition: Dented
- Location: Fuselage
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO LT FUSELAGE SKIN PANEL 85330103, X600 - X606 STR 27P-28P. REPAIRED PERMANENT DENT ALLOWANCE IAW ECO 008.53-15.39
